Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Not a happy person right now.. What to do.. ?

Posted by on Jan. 20, 2015 at 10:11 AM
  • 4 Replies

A few of you already know that I have been getting weird tests that are iffy on a positive. Come to find out today that even though I stopped taking chantix on Saturday due to certain side effects of swelling in the face, they it has not been confirmed though not denied either, that chantix will give false positives on a pregnancy test.. This is unreal.. someone that started smoking because of all the depression and everything due to not being able to get pregnant and now that I am trying to stop it is showing me that I am pregnant but that its not true.. 


I can't believe this.. a damn medication is causing all of this right now.. What about my breast pains and my cramping, is that being caused by chantix too? Are my mood swings and hot flashes caused that it  as well?? What about my boobs looking like I've had some mysterious procedure done over night? 

This is down right sad. 


Sorry for the vent! 

by on Jan. 20, 2015 at 10:11 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
Mommy2B0521
by on Jan. 20, 2015 at 10:16 AM

You may actually be pregnant. I don't think a medication can cause you to cramp, have sore boobs and all of the other popular early pregnancy symptoms. How many dpo are you? I would wait it out and see.. I can see where Chantix would make your face swell or other weird side effects, but pregnancy symptoms and a positive pregnancy test? I'm pretty sure Chantix doesn't have Hcg in it. Lol. I'm not saying you're wrong and calling you a bluff, I'm just stating my opinion.. I hope you're preggo and it really isn't the medication.

I'm actually kind of curious now.. I think I'm going to research this.

Ashlee04
by Member on Jan. 20, 2015 at 10:27 AM

Fertility friend is showing me 9dpo. That is what they have told me and if you google it, its all over the place. The medical person from Pfizer said that she cannot confirm nor deny any of the information, just like she cannot comment on why Chantix is making so many people think they have Lupus because of the horrible symptoms and the tests results that come wit it as well. Yet when they stop chantix they results go back to normal and the symptoms go away. 

Quoting Mommy2B0521:

You may actually be pregnant. I don't think a medication can cause you to cramp, have sore boobs and all of the other popular early pregnancy symptoms. How many dpo are you? I would wait it out and see.. I can see where Chantix would make your face swell or other weird side effects, but pregnancy symptoms and a positive pregnancy test? I'm pretty sure Chantix doesn't have Hcg in it. Lol. I'm not saying you're wrong and calling you a bluff, I'm just stating my opinion.. I hope you're preggo and it really isn't the medication.

I'm actually kind of curious now.. I think I'm going to research this.


tluvsd2
by TONI on Jan. 20, 2015 at 11:33 AM
IF U R GETTING POSITIVES I WOULD GO N FOR A BLOOD TEST I DON'T THINK THE MEDS WOULD CAUSE IT U SOUND PREGNANT DEF KEEP TESTING AND GO GET BLOOD DONE TO BE SURE GOOD LUCK I HOPE THIS IS YOUR BFP😁
wiccanlove92
by Silver Member on Jan. 20, 2015 at 11:40 AM

I tried chantix and it gave me the worst mood swings ever among other weird side effects but it never made me have a false positive on a pregnancy test nor did it cause any swelling in the face or change in breast size

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)